# SDR 2003FA0001135

- Difficulty date: October 24, 2003
- Submitted: November 7, 2003
- Operation: General aviation
- Aircraft: N3581C
- Make and model: Piper PA-31-350
- Aircraft serial: 318052091
- Engine: Lyc TIO540J2B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 200F5002
- Part serial: GEN020F
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING AT REGULATOR HOUSING, THIS IS THE NEW STYLE PUMP, AND IS NOT YET AFFECTED BY AD 2003-14-03.  WE ARE NOTING SIMILAR LEAKS WITH SEVERAL OF THESE PUMPS.
